# SDR GLBA200812113

- Difficulty date: December 9, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 26,984 hours, 34,748 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR  HORIZONTAL STABILIZER SPAR WEB CRACKED APPROXIMATELY .250" IN LENGTH.  MAINTENANCE REPAIRED HORIZONTAL STABILIZER MAIN SPAR WEB IAW BEECH 1900D SRM 55-91. RII INSPECTION COMPLIED WITH PER TASKCARD 8.2.1.
